# SDR SWAA2023091887682

- Difficulty date: August 10, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD CORNER ON FWD CARGO COMPARTMENT 2023-506570<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0037624; DUE DATE: 13-DEC-23.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[03] REPAIRED SCUFF PLATE FWD CORNER ON FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED.
